# SDR M17F20230703005

- Difficulty date: June 18, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 35,884 hours, 4,621 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Motor
- Part number: 7000045H02
- Part serial: AAEH001082
- Condition: Unserviceable
- Location: Zone 100
- Part time: 36,246 hours, 5,031 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR SYS HYD ELECT MOTOR C1 PUMP ON STATUS
